# SDR FDEA201510133184

- Difficulty date: October 13, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50211
- Condition: Chafed
- Location: Bs 1120-1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1120 - 1140, LBL 24.75 SEAT TRACK CROWN FOUND CHAFED.  SEAT TRACK REMOVED AND REPLACED IAW  DWG 114N5021 SHT 1 REV A AND DWG 144N5001 SHT 3 REV A.    REPAIR CLASSIFIED AS MAJOR.
